# SDR USAAD9500A

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48141
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Controller
- Part number: 6171
- Condition: Failed
- Location: Lt Windshield
- Part time: 32,589 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1204 - EN ROUTE PHL-PWM, THE OUTER PANE OF THE CAPTAIN'S WINDSHIELD BEGAN TO ARC AND CRACK.  FLIGHT DIVERTED TO BOS AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE WINDSHIELD AND THE WINDSHIELD HEAT CONTROLLER.  (X)
